# SDR DALA2018051803439

- Difficulty date: May 17, 2018
- Submitted: May 18, 2018
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 70,192 hours, 21,975 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1320
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, BS 1320, STRINGER 29R, FOUND THE WED ANGLE CRACKED.   REMOVED, FABRICATED AND REPLACED THE ANGLE IAW SRM 51-40-02, DWG 146N5426, REV A,  SRM 51-20-01, AND SRM 51-40-05.
